Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


AZT side effect
Jan 18, 2010

Doc, I am a police officer who was bitten approx two years ago I was put on AZT for two weeks. Approx two months later I started to get sentive nipples both. Over the past two years I have had lumps on my breasts. I had a check up with my doctor. He did blood work and seems my testorome levels are low. I am weak and tired and lost a lot of weight I also feel off my rocker upstairs. Do you think this is a side effect. I have not taken any other drugs or medication since the or before the AZT. I have had an MRI and mamo. But the doc is slow getting back. What do you think and what should I ask my endocroligist Thanks POfficer Mike

Response from Dr. Henry

I strongly doubt that two weeks of AZT taken two years ago would be linked to the low testosterone (common in general population) or your other problems. KH



Previous
rash with atripila?
Next
AZT Issue

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement